Medication adjustments

JoeJFree Gold
Joined: 18 Dec 2008, 23:57

02 May 2007, 04:39 #71

Image From Paragraph 2 of Joel's initial post:
The first few days quitting can be very difficult to determine, what is a "normal" withdrawal and what is a medication dosage issue. But once through the first few days, if a person who is on medications for medical disorders finds him or herself having physical symptoms that just seem out of the ordinary, he or she should speak to the doctor who has him or her on the medications. Point out to the doctor that you have recently quit smoking and started to notice the specific symptoms just after quitting and that they haven't improved over time. The doctor should know the medication and potential interaction that not smoking may be adjusting for and which way the dosing may need to altered.
Reply

Joel
Joined: 18 Dec 2008, 23:57

04 Jul 2007, 20:33 #72

Image
Reply

Joel
Joined: 18 Dec 2008, 23:57

06 Jul 2007, 06:52 #73

I saw a post up earlier asking when a person returns to "normal" after quitting. This string addresses the issue of what is "normal." "Normal" levels for certain people of certain neurotransmitters or hormones or other chemicals may not be what is normal or the right amount of these substances. That is why symptoms lasting longer than a few days should never be simply ignored or written off to longer term withdrawal. Prolonged symptoms should be medically evaluated to insure that the individual is indeed normal for various conditions.
Reply

Joel
Joined: 18 Dec 2008, 23:57

06 Jul 2007, 18:27 #74

Reply

Sal GOLD.ffn
Joined: 16 Jan 2003, 08:00

27 Sep 2007, 06:39 #75

Image
Reply

Sal GOLD.ffn
Joined: 16 Jan 2003, 08:00

10 Oct 2007, 22:18 #76

Image
Reply

Sal GOLD.ffn
Joined: 16 Jan 2003, 08:00

02 Feb 2008, 07:34 #77

Image
Reply

Sal GOLD.ffn
Joined: 16 Jan 2003, 08:00

10 Feb 2008, 07:03 #78

Image
Reply

JoeJFree Gold
Joined: 18 Dec 2008, 23:57

21 Feb 2008, 03:36 #79

Image
From Paragraph 2 of Joel's initial post:
The first few days quitting can be very difficult to determine, what is a "normal" withdrawal and what is a medication dosage issue. But once through the first few days, if a person who is on medications for medical disorders finds him or herself having physical symptoms that just seem out of the ordinary, he or she should speak to the doctor who has him or her on the medications. Point out to the doctor that you have recently quit smoking and started to notice the specific symptoms just after quitting and that they haven't improved over time. The doctor should know the medication and potential interaction that not smoking may be adjusting for and which way the dosing may need to altered.
Reply

Sal GOLD.ffn
Joined: 16 Jan 2003, 08:00

11 Mar 2008, 07:14 #80

Image
Reply